Balding / finasteride

I've started rapidly balding on the temples. It's very aggressive and I can see changes in hair density daily. My scalp in the front is sore and full of red pimples. Is this even normal? Should I go get my scalp checked by a dermatologist before even considering finasteride?

In any case, I'm thinking I probably need to go on fin to keep my hair. The scary side effects are mostly just a meme, right? But the fact is that the test that won't turn into DHT will turn into normal test and estrogen. The extra estrogen is what worries me. Do you think I can prevent it by simply working out more or something?

  1. 3 months ago
    Anonymous

    They say Minox shouldn't be used on inflamed scalp. Top kek I've been doing that for months.
    And no, minox didn't stop my balding

  2. 3 months ago
    Anonymous

    I'm on fin. I think i have more chest fat now but I'm not 100% sure. Anyway will be staying on because balding further will destroy my aesthetic

  3. 3 months ago
    Anonymous

    I was on it for three years and was one of the lucky few for whom it had no effect apart from making my dick lethargic

    • 3 months ago
      Anonymous

      >fin gave me ED
      >I was one of the lucky ones
      Fin trannies are so pathetic lmao, hope the hair was worth losing your dick

      • 3 months ago
        Anonymous

        cope baldy

        • 3 months ago
          Anonymous

          Your dick doesn’t work

      • 3 months ago
        Anonymous

        Did you even fuckin read his post

  4. 3 months ago
    Anonymous

    I'd rather be bald than fuck with soft dick

    It mainly sounds like you need to do cardio and clean up your diet (less powdered protein, more fat, less sugar)

    • 3 months ago
      Anonymous

      >I'd rather be bald than fuck with soft dick

      I used to think this way too but then I was told that complications are extremely rare and the side effects go away after you stop taking the pills.

  5. 3 months ago
    Anonymous

    I’ve always thought that I had a huge prostate and fin confirmed that by shrinking it down to a “walnut” size which I always heard is the correct size. Probably saved me from getting cancer but I don’t actually know. I know that the only sexual side effect I’ve had is orgasms aren’t as intense. I think it just brought me down to normal though instead of convulsing about to turn orgasms.

    • 3 months ago
      Anonymous

      >I’ve always thought that I had a huge prostate

      What made you think that anon? I've been pissing at night my whole life and I sometimes can't pee after cumming.

  6. 3 months ago
    Anonymous

    I too had pimples/inflamed follicles on my temples anon. It’s probably hair loss induced by folliculitis too. Get Nizoral shampoo and some BP cleanser and alternate daily ASAP. Only thing that stopped my hair from falling out more.

    • 3 months ago
      Anonymous

      >Get Nizoral shampoo and some BP cleanser

      I went to the farmacy and the guy told me to buy Dercos for inflamed scalp instead of Nizoral. He said something about Dercos affecting just more than fungal infections in the case I might not have fungus.
      No idea what the difference is and I wonder if he was full of shit. But I at least think my pimples go away every time I use this for a week.

  7. 3 months ago
    Anonymous

    Am I the only one who doesn’t mind the side effects? Having lower libido sounds like an absolute gift considering that mine is very high and I can’t actually satisfy it with a woman. I don’t think there is any point in worrying about erectile disfunction and lower libido if you’re not married and trying to have children. My hair is also getting more and more messed up and I’ll likely have to take Finasteride. I just really hope it won’t be too late by the time I start taking it.

    • 3 months ago
      Anonymous

      Do you really want poison in your bloodstream? There’s a reason your bodily fluids shouldn’t be in others on fin. Its toxic.

  8. 3 months ago
    Anonymous

    Been on Fin for a month 1mg every 3 days and went through the shedding phase which blows but it seems to have slowed down finally. What I have noticed is the softer erections that I thought I was experiencing but an edging session to test I was able to get rock hard like usual.

    I will say though I am going to drop to once a week 1mg of Fin since it's an accumulative effect while also supplementing DIM to counteract the excess estrogen as much as possible.

    • 3 months ago
      Anonymous

      >also supplementing DIM to counteract the excess estrogen as much as possible.

      What else can you do to counteract the estrogen? I really dont want estrogen, mate.

  9. 3 months ago
    Anonymous

    >The scary side effects are mostly just a meme, right?
    No but they are largely dose dependent. Starting out at 1mg a day is basically overdosing on fin. Half that amount will cut your DHT by the same level for more than two days. The Hair Doctor Australians on youtube have good videos on dosing and they confirm taking it every day is way overkill when the effects it has on your 5ar last for multiple days before it recovers.

    In fact the actual dose of fin stays in your tissues (your scalp and elsewhere) for weeks. This is why it can takes weeks for side effects to resolve even after stopping intake of the drug. It also mean that you really really don't need to take it every day and unless you have an incredibly aggressive sensitivity to DHT in your scalp you could take 0.5mg three days a week and be fine.

    tl;dr - Side effects are basically a product of the approved dosage being insanely overkill for the desired effect,

    • 3 months ago
      Anonymous

      What about 1mg 3 times a week.

      • 3 months ago
        Anonymous

        The Hair Bruces start their patients off at 1mg three days a week and then if the patient still gets side effects they reduce the dosage down until they don't. They claim at least that on this prescription system they've seen the side effect profile almost disappear and in their many decades of prescribing propecia/fin they've never had a patient who's complained of lasting side effects after stopping medication either.

    • 3 months ago
      Anonymous

      Been on fin since November. Started at 1.25mg EOD. Wound up with some measure of side effects but still was able to get full hard and last long as ever when needed. Did notice less random boners and less morning wood absolutely though.

      Took a month off to donate blood from early May to early June.

      Jumped back on at 0.75mg daily cause I figured that'd be the same as 1.25mg every other day but a bit more consistent, but then within like three weeks of doing the daily 0.75mg I've been blasted with side effects out the ass. Stopped taking it about a week ago and still getting them, so going to just stay off for a month again then start back at 0.75mg MWF. A friend of mine is on it too and does 1.25mg a day and it blows my mind how anyone can take that much and function. I don't think he's had the sex drive I used to have though and probs doesn't notice as much of a difference, but I sure do.

      Overall I'd say follow this and start out at a low dose instead of jumping right in at 1.25mg or 1mg daily if it's not necessary.

    • 3 months ago
      Anonymous

      This is why I'm going 1mg once a week on Monday. Since it's a cumulative effect there's no point just oversaturating your ass.

  10. 3 months ago
    Anonymous

    What's your opinion on reddit communities that hate Finasteride? Is it just delirious people or is there some truth? They _really_ hate it.

  11. 3 months ago
    Anonymous

    Try minoxidil /w a microneedler first. Alternatively give your head massages.

Leave a Reply to Anonymous Cancel reply

Your email address will not be published.